Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 60, NWS Tulsa, OK

April 24, 2007McIntosh County, Muskogee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2007, 4:47 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2007, 4:47 PM CDT (21:47 UTC)
Expired
Apr 24, 2007, 5:29 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:23 AM CDTTornado WatchSPC9 hr
Apr 24, 3:01 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 242147
SVRTSA
OKC091-101-111-242245-
/O.NEW.KTSA.SV.W.0060.070424T2147Z-070424T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 545 PM CDT

* AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF COUNCIL HILL...
  MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COUNCIL
  HILL...BOYNTON...BALD HILL...TAFT AND HASKELL.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3584 9566 3577 9561 3580 9552 3580 9539
      3526 9567 3552 9579 3568 9569 3571 9597
      3586 9595 3586 9595

$$
2 follow-up statements
000 
WWUS54 KTSA 242214
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT TUE APR 24 2007

OKC091-101-111-242245-
/O.CON.KTSA.SV.W.0060.000000T0000Z-070424T2245Z/
OKMULGEE OK-MUSKOGEE OK-MCINTOSH OK-
514 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN MCINTOSH...NORTHWESTERN MUSKOGEE AND NORTHEASTERN
OKMULGEE COUNTIES...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR TAFT...MOVING
NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAFT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3584 9566 3577 9561 3580 9552 3580 9539
      3526 9567 3552 9579 3568 9569 3571 9597
      3586 9595 3586 9595

$$
000 
WWUS54 KTSA 242229
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT TUE APR 24 2007

OKC091-101-111-242238-
/O.CAN.KTSA.SV.W.0060.000000T0000Z-070424T2245Z/
OKMULGEE OK-MUSKOGEE OK-MCINTOSH OK-
528 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES IS
CANCELLED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS 
LINE OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT.

LAT...LON 3584 9566 3577 9561 3580 9552 3580 9539
      3526 9567 3552 9579 3568 9569 3571 9597
      3586 9595 3586 9595

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:05 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 24, 2:05 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
205 PM CDT TUE APR 24 2007

.MESOSCALE UPDATE...
SUPERCELLS HAVE DEVELOPED IN NORTH-CENTRAL TEXAS WITHIN THE
SUB-TROPICAL JET REGIME.  SUPERCELLS WILL LIKELY SPREAD INTO
SOUTHEAST OKLAHOMA DURING LATE AFTERNOON AND EVENING.  STRONG
LOW-LEVEL SHEAR NEAR 30 KNOTS IN THE 0 TO 1 KM LAYER WILL SUPPORT
A TORNADO THREAT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, Apr 24, 2:40 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT TUE APR 24 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
240 PM CDT TUE APR 24 2007

...WIDESPREAD SEVERE WEATHER WILL CONTINUE THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET...AFTER 2 PM .

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA...MAINLY SOUTH OF
        INTERSTATE 40.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET... AFTER 2 PM .

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
A STRONG UPPER LEVEL SYSTEM WAS LOCATED OVER NORTHERN NEW MEXICO EARLY
THIS AFTERNOON. A SURFACE DRY LINE EXTENDED ACROSS WESTERN
OKLAHOMA. ELEVATED STRONG TO SEVERE STORMS HAD DEVELOPED EARLY
THIS AFTERNOON ACROSS WESTERN OKLAHOMA IN AN AREA OF UPPER
DIFFLUENCE...RESULTING FROM A SUBTROPICAL JET TO THE EAST AND
THE APPROACHING UPPER LOW TO THE WEST. OTHER ELEVATED STORMS WERE
DEVELOPING ACROSS NORTHEAST TEXAS AND WILL MOVE INTO SOUTHEAST
OKLAHOMA THIS AFTERNOON. A STRONG CAP IN PLACE THUS FAR HAS
PRECLUDED STORMS FROM BECOMING SURFACE BASED. AS THE AFTERNOON
PROGRESSES...THIS CAP IS EXPECTED TO WEAKEN AS A RESULT OF ONGOING
THUNDERSTORM ACTIVITY AND THE APPROACHING UPPER LOW. MUCH
UNCERTAINTY EXISTS AS TO HOW FAR THE DRY LINE WILL PROGRESS
EAST...AS THIS FEATURE IS EXPECTED TO BE A PRIMARY FOCUS FOR ANY
SURFACE BASED STORMS FOR THE AFTERNOON AND OVERNIGHT. ONGOING
STORMS ACROSS WESTERN AND CENTRAL OKLAHOMA THAT MOVE INTO
NORTHEAST OKLAHOMA...AS WELL AS ADDITIONAL DEVELOPMENT ACROSS
SOUTHEAST OKLAHOMA WILL HAVE THE POTENTIAL TO BECOME SURFACE BASED
DESPITE BEING WELL REMOVED FROM THE BOUNDARY. GIVEN THE
INSTABILITY AND SHEAR IN PLACE...ESPECIALLY SOUTHEAST OKLAHOMA
WHERE SHEAR AN INSTABILITY ARE MAXIMIZED...ANY STORM THAT BECOMES
SURFACE BASED WILL LIKELY BECOME SUPERCELLULAR WHICH WILL RESULT
IN STRONG ROTATING UPDRAFTS SUPPORTIVE OF LARGE HAIL...AS WELL AS
TORNADIC DEVELOPMENT.

ADDITIONAL SEVERE THUNDERSTORMS MAY DEVELOP IN TEXAS
OVERNIGHT...WITH THE ACTIVITY POSSIBLY AFFECTING PORTIONS OF
SOUTHEAST OKLAHOMA AFTER MIDNIGHT.

SPOTTER AND EMERGENCY
MANAGEMENT ACTION STATEMENT... EMERGENCY MANAGERS SHOULD ENSURE
THAT STAFF IS PREPARED FOR ACTIVATION BY MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HE SEVERE WEATHER THREAT WILL CONTINUE ON WEDNESDAY AS THE DRY LINE
PUSHES INTO THE AREA AND THE UPPER LOW TRACKS ACROSS NORTHEAST
OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON
ALONG THE DRY LINE...WITH ADDITIONAL STORMS POSSIBLE WITH THE COLD
CORE OF THE UPPER LOW. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER
THREAT.

THUNDERSTORMS ARE POSSIBLE LATE THIS WEEK AND INTO THE WEEKEND AS
ANOTHER UPPER LOW MOVES ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT SHOULD PREPARE FOR ACTIVATION WEDNESDAY
AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 24, 1:52 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CDT TUE APR 24 2007

OKZ054-059-241945-
OSAGE OK-PAWNEE OK-
152 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 150 PM CDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
OVER NOBLE AND PAYNE COUNTIES...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
SHIDLER...FAIRFAX...BURBANK...APPERSON...WEBB CITY...PEARSONIA...
FORAKER...GRAINOLA...PAWNEE...MARAMEC...BLACKBURN...SKEDEE AND
RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 24, 3:27 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT TUE APR 24 2007

OKZ065-242115-
OKFUSKEE OK-
327 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 327 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF PADEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...CASTLE...PADEN...BOLEY...MASON...OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 24, 3:47 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT TUE APR 24 2007

OKZ060-242130-
TULSA OK-
347 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     TULSA

AT 347 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES SOUTHWEST OF SPERRY TO 8 MILES WEST OF
JENKS TO 11 MILES WEST OF GLENPOOL...MOVING NORTHEAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...COLLINSVILLE
AND BROKEN ARROW.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 24, 4:22 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT TUE APR 24 2007

OKZ056-057-242200-
CRAIG OK-NOWATA OK-
422 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG AND NOWATA

AT 422 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF LENAPAH TO 7 MILES SOUTH OF
NOWATA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...VINITA...
WHITE OAK...CENTRALIA...HOLLOW AND CENTRAILIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 24, 4:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT TUE APR 24 2007

OKZ053-242215-
CHOCTAW OK-
435 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     CHOCTAW

AT 435 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF BOSWELL TO 9 MILES SOUTH OF
UNGER TO 22 MILES SOUTHWEST OF GAY...MOVING NORTHEAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HUGO...
GRANT...GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...
UNGER...SOPER...MESSER...KENT...HUSKEY...FALLON...SPEER AND APPLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 2:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Apr 24, 2:54 PM CDTTornado WarningTSAOsage, Pawnee51 min
Apr 24, 3:01 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa59 min
Apr 24, 3:36 PM CDTSevere Thunderstorm WarningTSAOsage, Washington54 min
Apr 24, 4:13 PM CDTTornado WarningTSARogers, Tulsa47 min
Apr 24, 4:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg61 min
Apr 24, 4:21 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee39 min
Apr 24, 5:33 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min
Apr 24, 6:40 PM CDTFlash Flood WarningTSAChoctaw3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.